RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1998, Volume 62, Issue 1, Pages 201–210 (Mi izv184)  

This article is cited in 1 scientific paper (total in 1 paper)

The best approximation to the operator of the second mixed derivative

O. A. Timoshin


Abstract: Accurate estimates are derived for the best approximation to the operator of the second mixed derivative on some classes of functions of two variables. These classes are defined by partial derivatives of the second and third orders.

DOI: https://doi.org/10.4213/im184

Full text: PDF file (694 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1998, 62:1, 191–200

Bibliographic databases:

MSC: 41A50, 41A65, 41A17, 26D10
Received: 13.05.1996

Citation: O. A. Timoshin, “The best approximation to the operator of the second mixed derivative”, Izv. RAN. Ser. Mat., 62:1 (1998), 201–210; Izv. Math., 62:1 (1998), 191–200

Citation in format AMSBIB
\Bibitem{Tim98}
\by O.~A.~Timoshin
\paper The best approximation to the operator of the second mixed derivative
\jour Izv. RAN. Ser. Mat.
\yr 1998
\vol 62
\issue 1
\pages 201--210
\mathnet{http://mi.mathnet.ru/izv184}
\crossref{https://doi.org/10.4213/im184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1622266}
\zmath{https://zbmath.org/?q=an:0928.41021}
\transl
\jour Izv. Math.
\yr 1998
\vol 62
\issue 1
\pages 191--200
\crossref{https://doi.org/10.1070/im1998v062n01ABEH000184}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000074366100006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747279122}


Linking options:
  • http://mi.mathnet.ru/eng/izv184
  • https://doi.org/10.4213/im184
  • http://mi.mathnet.ru/eng/izv/v62/i1/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Babenko V.F., Parfinovich N.V., “Estimation of the Uniform Norm of One-Dimensional Riesz Potential of the Partial Derivative of a Function with Bounded Laplacian”, Ukr. Math. J., 68:7 (2016), 987–999  crossref  mathscinet  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:260
    Full text:116
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020